# SDR U2RA201504290001

- Difficulty date: April 29, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 66,823 hours, 23,027 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 27735
- Condition: Intermittent
- Location: Emergency Light
- Part time: 2,094 hours, 649 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH EMERGENCY LIGHT SWITCH ARMED, VARIOUS EMERGENCY LIGHTS IN THE CABIN GO ON AND OFF AT RANDOM TIMES, WITH SWITCH IN ON POSITION, ALL OVERHEAD EMERGENCY LIGHTS COME ON, BUT ONLY SOME FLOOR PATH LIGHTS WORK.  R & R POWER SUPPLY ASSY IAW AMM 33-51-07. EMERGENCY LIGHTS OPERATIONALLY CHECK GOOD.
